Exploration of new solitons solutions for the Fitzhugh-Nagumo-type equations with conformable derivatives

ÇEVİKEL A. C., Bekir A., Guner O.

International Journal of Modern Physics B, vol.37, no.23, 2023 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 37 Issue: 23
  • Publication Date: 2023
  • Doi Number: 10.1142/s0217979223502247
  • Journal Name: International Journal of Modern Physics B
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Aerospace Database, Communication Abstracts, INSPEC, Metadex, zbMATH, Civil Engineering Abstracts
  • Keywords: Exact solutions, conformable derivative, solitary wave solution
  • Yıldız Technical University Affiliated: Yes


The Fitzhugh-Nagumo equation is an important nonlinear reaction-diffusion equation used to model the transmission of nerve impulses. This equation is used in biology as population genetics, the Fitzhugh-Nagumo equation is also frequently used in circuit theory. In this study, we gave solutions to the fractional Fitzhugh-Nagumo (FN) equation, the fractional Newell-Whitehead-Segel (NWS) equation, and the fractional Zeldovich equation. We have obtained exact solutions within time fractional conformable derivative for these equations.